Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Automatic selection of sequence transformations

Author: J.-P. Delahaye
Journal: Math. Comp. 37 (1981), 197-204
MSC: Primary 65B99
MathSciNet review: 616372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some methods of automatic selection of sequence transformations for accelerating the convergence of sequences are presented. Two theorems show the efficiency of these methods. This is confirmed by numerical experiments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B99

Retrieve articles in all journals with MSC: 65B99

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society